# SDR C2XA03SH214

- Difficulty date: July 2, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- Aircraft time: 11,297 hours, 8,192 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 14576631621
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT HAND LOWER COWLING INTERNAL STIFFENER WAS FOUND TO GOUGED AT FRAME 71L.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STIFFENER IAW EMB 145 SRM 51-40-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
